• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Menu

Article

On L^2-dissipativity of a linearized explicit finite-difference scheme with quasi-gas dynamic regularization for the barotropic gas dynamics system of equations

Doklady Mathematics. 2020. Vol. 101. No. 3. P. 198-204.

We study an explicit two-level symmetric in space finite-difference scheme for the multi-dimensional barotropic gas dynamics system of equations with quasi-gasdynamic regularization linearized at a constant solution (with an arbitrary velocity). A criterion and both necessary and sufficient conditions for the $L^2$-dissipativity of the solutions to the Cauchy problem for the scheme are derived by the spectral method. In them, the Courant number is uniformly bounded with respect to the Mach number.